| Model Number |
SC-9208-15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
01/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing pain at the pocket site.It was noted that the leads had moved in front of the implantable pulse generator (ipg).The patient underwent a revision procedure wherein the leads were moved back behind the ipg.The patient was doing well postoperatively and the devices remain implanted.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-adapters upn: m365sc9208150 model: sc-9208-15 serial: (b)(6), batch: 7021568.